# SDR HALA2021040600042

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 29,008 hours, 67,877 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cylinder
- Part number: 59567435501
- Part serial: EFS40953
- Condition: Defective
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOOR - GEAR DOOR OPEN ALERT LOWERING LANDING GEAR. ALERT REMAINS FOR 15 SECONDS BEFORE EXTINGUISHING. // REMOVED + REPLACED L/H MLG DOOR ACTUATOR CYLINDER PER AMM 32-34-03. OPS / LEAK CHECK OK
